See Alike in...

Alike App

Browser

Countryrebel95

543d

Blood sugars have been 600+ for several days now. I feel awful all day and I can't even drink water anymore. Does anyone else think it's a sign of DKA? I've told the nurse here but she says it's just a reaction to the vaccine I got.

    • Brooke.pilch

      543d

      This sounds like DKA, are you a type 1 or 2 diabetic? You have both listed. Are you on a pump, taking a 24 hr insulin, or fast acting? Sorry for asking so many questions!!! I'm just concerned for you!

      • Countryrebel95

        543d

        @Brooke.pilch type 1, fast and short acting

        • Brooke.pilch

          543d

          @Countryrebel95 okay! Are you taking your fast acting regularly and it is still above 600? I know I've taken fast acting in a place where I have scar tissue/a place where it doesn't absorb correctly. Are you taking it in a similar place over and over possibly? Of course, that doesnt make this your fault! Maybe just try taking it in a brand new place? I don't want to question your nurse, but I have a very hard time believing this is ALL due to a vaccine. 600+ blood sugar is very serious and shouldn't be shrugged off. I feel bad for you and not being able to drink water must be awful! I am so sorry 😔💙

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion